# SDR UALA2012121007122

- Difficulty date: December 6, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 62,106 hours, 23,201 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Panel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTENDANT CALL INDICATOR PANEL INOPERATIVE AT 998 (LOCATION NOT DEFINED - CHECK CABIN FORM FOR SPECIFIC LOCATIONS).  CREW COMMENTS:  PANEL AT DOOR 2L INOP.   FOUND TO BEGIN WORKING NORMALLY ON GROUND DENVER DUE TO PREVIOUS HISTORY REPLACED AFT ATTENDANT PANEL REF AMM AND ACCOMPLISHED OPS CHECK.  REF 23-73-00 -740-005-A ALL TESTS PASS.
